# SDR AALA20091113DFW06

- Difficulty date: November 12, 2009
- Submitted: December 3, 2009
- Operation: Air carrier
- Aircraft: N765AN
- Make and model: Boeing 777223
- Aircraft serial: 32879
- Aircraft time: 27,679 hours, 3,708 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT AT SEAT 12D INOPERATIVE.  REPINNED CONNECTOR AT SEAT 12D.
